# SDR REXA200600079

- Difficulty date: August 16, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 12,042 hours, 10,426 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Acm
- Part number: 78279015
- Part serial: 200102055
- Condition: Seized
- Location: Right
- Part time: 12,042 hours, 10,426 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, M, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RT AIR CYCLE MACHINE (ACM) SEIZED AND PUT SMOKE INTO CABIN.  TAKEOFF ABORTED RETURNED TO BLOCK. ACM REMOVED AND REPLACED IAW AMM.
